# SDR 2020FA0000364

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: General aviation
- Aircraft: N104JA
- Make and model: Diamon DA 40
- Aircraft serial: 40440
- Aircraft time: 5,004 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: DA40105
- Part serial: IFK890012
- Condition: Cracked
- Location: Nr 4
- Part time: 90 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 STACK HAD 89.9 HOURS SINCE NEWLY INSTALLED, CRACKED AT FLANGE NEXT TO WELD AT OUTBOARD STUD APPROXIMATELY 1 INCH LONG.
